# SDR TAOA089707

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6681 - BUF-LGA - AFT LEFT LAVATORY SMOKE DETECTOR SOUNDED UPON ARRIVAL.  REPLACED LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (M)
